# SDR AALA201805159017

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 63,807 hours, 28,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EXIT LIGHT AT DOOR 1L INOPERATIVE. RELAMPED EXIT LIGHT AT DOOR 1L, OPERATIONS NORMAL PER AMM 33-51-16.
